# SDR AMTA200300494

- Difficulty date: April 14, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 DOOR EMERGENCY EXIT LIGHT NOT LIGHTED.  CLEANED LAMP SOCKET IAW CH 33-51-00 OF THE AMM.  (M)
